# SDR TWAA0004815

- Difficulty date: March 11, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 52,930 hours, 27,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FWD ENTRY DOOR SILL MOUNT SUPPORT WAS CORRODED, STA 160 TO 200, LBL 55.  REMOVED CORRODED SUPPORT, FABRICATED NEW SUPPORT AND INSTALLED.
